Alert archive / Mississippi / River Flood Warnings in 2017

River Flood Warning 69, NWS New Orleans, LA

June 24, 2017Pearl River County, Mississippi

NWS New Orleans, LA issued this river flood warning at Jun 24, 2017, 3:53 AM CDT for Pearl River County, Mississippi. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
Jun 24, 2017, 3:53 AM CDT (08:53 UTC)
Expired
Jun 26, 2017, 7:00 AM CDT
In force
51 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Pearl River County, MS

The river

Written for the forecast point East Hobolochitto Creek near Caesar (CREM6).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02492343, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

893 
WGUS44 KLIX 240853
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans/Baton Rouge, LA
353 AM CDT Sat Jun 24 2017

...The National Weather Service in New Orleans Baton Rouge has issued
a flood warning for the following rivers in Mississippi... 

  East Hobolochitto Creek Near Caesar affecting Pearl River County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC109-251453-
/O.NEW.KLIX.FL.W.0069.170624T0853Z-170626T1200Z/
/CREM6.1.ER.170624T0724Z.170625T0000Z.170626T0600Z.NO/
353 AM CDT Sat Jun 24 2017

The National Weather Service in New Orleans/Baton Rouge has issued a 

* Flood Warning for 
  The East Hobolochitto Creek Near Caesar.
* until Monday morning.
* At  2:45 AM Saturday the stage was 15.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 16.0 feet early 
  Sunday morning. The river will fall below flood stage early 
  Monday morning.
* Impact...At 15.0 feet...Water over a few roads in the city of 
  Picayune will cause traffic problems. School bus traffic may need 
  alternate routes. A few homes on Northwood Drive will be 
  threatened. Beech Street and Westchester Subdivision below the 
  confluence of the east and west branches is subject to flooding in 
  low places.

&&
 
LAT...LON 3082 8948 3082 8960 3053 8969 3052 8957

$$
4 follow-up statements
102 
WGUS84 KLIX 241857
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
157 PM CDT Sat Jun 24 2017

...The flood warning continues for the following rivers in 
Mississippi...
 
  East Hobolochitto Creek Near Caesar affecting Pearl River County 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 24 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC109-260057-
/O.EXT.KLIX.FL.W.0069.000000T0000Z-170626T2024Z/
/CREM6.1.ER.170624T0724Z.170625T1200Z.170626T1424Z.NO/
157 PM CDT Sat Jun 24 2017

...Flood Warning extended until Monday afternoon...The Flood Warning 
continues for
  The East Hobolochitto Creek Near Caesar.
* until Monday afternoon.
* At  1:45 PM Saturday the stage was 15.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 16.5 feet by 
  tomorrow morning. The river will fall below flood stage late Monday
  morning.
* Impact...At 15.0 feet...Water over a few roads in the city of 
  Picayune will cause traffic problems. School bus traffic may need 
  alternate routes. A few homes on Northwood Drive will be 
  threatened. Beech Street and Westchester Subdivision below the 
  confluence of the east and west branches is subject to flooding in 
  low places.


&&

LAT...LON 3082 8948 3082 8960 3053 8969 3052 8957






$$
667 
WGUS84 KLIX 250130
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
830 PM CDT Sat Jun 24 2017

...The flood warning continues for the following rivers in 
Mississippi...
 
  West Hobolochitto Creek Near McNeill affecting Pearl River County 
  East Hobolochitto Creek Near Caesar affecting Pearl River County 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC109-260730-
/O.EXT.KLIX.FL.W.0059.000000T0000Z-170626T1827Z/
/MNLM6.2.ER.000000T0000Z.170623T0130Z.170626T1227Z.NO/
830 PM CDT Sat Jun 24 2017

The Flood Warning continues for
  The West Hobolochitto Creek Near McNeill.
* until Monday afternoon.
* At  7:45 PM Saturday the stage was 18.4 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Monday morning.
* Impact...At 17.0 feet...Some roads in the county inundated but 
  passable. Homes in Westchester Subdivision, Picayune will be 
  threatened. Water over a few roads in the city of Picayune will 
  cause traffic problems. School bus traffic may need alternate 
  routes. Beech Street and Westchester Subdivision below the 
  confluence of the east and west branches will be subject to 
  flooding in low places.

&&

LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968

$$

MSC109-252024-
/O.EXT.KLIX.FL.W.0069.000000T0000Z-170625T2024Z/
/CREM6.1.ER.170624T0724Z.170624T2345Z.170625T1424Z.NO/
830 PM CDT Sat Jun 24 2017

The Flood Warning continues for
  The East Hobolochitto Creek Near Caesar.
* until Sunday afternoon.
* At  7:45 PM Saturday the stage was 15.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late morning.
* Impact...At 15.0 feet...Water over a few roads in the city of 
  Picayune will cause traffic problems. School bus traffic may need 
  alternate routes. A few homes on Northwood Drive will be 
  threatened. Beech Street and Westchester Subdivision below the 
  confluence of the east and west branches is subject to flooding in 
  low places.
* Impact...At 12.0 feet...Water will pool on isolated low areas of 
  unimproved roads near the creek. Minor overflow will occur in 
  agricultural areas near stream.

&&

LAT...LON 3082 8948 3082 8960 3053 8969 3052 8957






$$
135 
WGUS84 KLIX 251538
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
1038 AM CDT Sun Jun 25 2017

...The flood warning continues for the following rivers in 
Mississippi...
 
  West Hobolochitto Creek Near McNeill affecting Pearl River County 
  East Hobolochitto Creek Near Caesar affecting Pearl River County 
...The flood warning continues for the following rivers in 
Louisiana...Mississippi...

  Pearl River Near Bogalusa affecting St. Tammany...Washington...
  Hancock and Pearl River Counties/Parishes 

  Pearl River Near Pearl River affecting St. Tammany...Hancock and 
  Pearl River Counties/Parishes 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC103-117-MSC045-109-262138-
/O.CON.KLIX.FL.W.0056.000000T0000Z-000000T0000Z/
/BXAL1.2.ER.000000T0000Z.170627T0600Z.000000T0000Z.NO/
1038 AM CDT Sun Jun 25 2017

The Flood Warning continues for
  The Pearl River Near Bogalusa.
* until further notice.
* At 10:00 AM Sunday the stage was 20.6 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will continue rising to near 21.0 feet by 
  Tuesday early afternoon then begin falling.
* Impact...At 21.0 feet...Woodlands and crop acreage along the river 
  will be flooded. The Bogue Chitto Wildlife Management area will be 
  inundated with water in recreational camps and over access roads. 
  At 21 feet, property east of Louisiana Highway 21 along Bogalusa 
  Creek will begin to flood.
* Impact...At 20.0 feet...Woodlands and crop acreage along the river 
  will be flooded. The Bogue Chitto Wildlife Management area will be 
  inundated with water in recreational camps and over access roads.
* Impact...At 18.5 feet...Woodlands and crop acreage along the river 
  will be flooded. The Bogue Chitto Wildlife Management area will be 
  inundated with water in recreational camps and over access roads.
* Impact...At 17.0 feet...Woodlands and crop acreage along the river 
  will be flooded.
* Impact...At 16.0 feet...Woodlands along the river and wildlife 
  management property will be flooded


&&

LAT...LON 3100 8969 3100 8979 3067 8990 3067 8976






$$

LAC103-MSC045-109-262137-
/O.CON.KLIX.FL.W.0057.000000T0000Z-000000T0000Z/
/PERL1.2.ER.000000T0000Z.170628T0600Z.000000T0000Z.NO/
1038 AM CDT Sun Jun 25 2017

The Flood Warning continues for
  The Pearl River Near Pearl River.
* until further notice.
* At 10:00 AM Sunday the stage was 16.1 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue rising to near 17.0 feet by 
  Wednesday morning then begin falling.
* Impact...At 17.0 feet...Improved roads near the river will be 
  covered with low water. Gum Bayou will back up flooding the lower 
  portions of streets in River Garden Subdivision. Secondary roads to
  the river and throughout Honey Island Swamp will remain inundated. 
  Property in the vicinity of the gage is flooded threatening about 
  20 homes along the left bank.
* Impact...At 17.0 feet...When the river is fallling, water on low 
  lying property and over the lower portions of streets in River 
  Gardens Subdivision will slowly begin to drain.
* Impact...At 16.0 feet...Lower portions of streets in River Gardens 
  Subdivision will begin to flood. Secondary roads to the river and 
  throughout Honey Island Swamp will remain inundated. Property in 
  the vicinity of the gage is flooded threatening about 20 homes 
  along the left bank. The Bogue Chitto National Wildlife Refuge will
  be closed to hunting at the 15.5 foot stage.
* Impact...At 15.5 feet...Secondary roads to the river and throughout 
  Honey Island Swamp are inundated. Property in the vicinity of the 
  gage is flooded threatening about 20 homes along the left bank. The
  Bogue Chitto National Wildlife Refuge will be closed to hunting at 
  the 15.5 foot stage.
* Impact...At 14.0 feet...Secondary roads to the river and throughout 
  Honey Island Swamp are inundated. Property in the vicinity of the 
  gage is flooded threatening about 20 homes along the left bank.
* Impact...At 13.0 feet...The east and west channels of the river will
  begin to merge. Honey Island Swamp trails will be under water as 
  inundation of the swamp begins.


&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955






$$

MSC109-262137-
/O.EXT.KLIX.FL.W.0059.000000T0000Z-170627T0051Z/
/MNLM6.2.ER.000000T0000Z.170623T0130Z.170626T1851Z.NO/
1038 AM CDT Sun Jun 25 2017

...Flood Warning extended until Monday evening...The Flood Warning 
continues for
  The West Hobolochitto Creek Near McNeill.
* until Monday evening.
* At  9:45 AM Sunday the stage was 18.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impact...At 17.0 feet...Some roads in the county inundated but 
  passable. Homes in Westchester Subdivision, Picayune will be 
  threatened. Water over a few roads in the city of Picayune will 
  cause traffic problems. School bus traffic may need alternate 
  routes. Beech Street and Westchester Subdivision below the 
  confluence of the east and west branches will be subject to 
  flooding in low places.
* Impact...At 15.0 feet...Some secondary roads near the stream north 
  of Picayune will be inundated. Beech Street and Westchester 
  Subdivision below the confluence of the east and west branches will
  be subject to flooding in low places.
* Impact...At 12.0 feet...Minor agricultural and forestry flooding 
  will develop in rural areas.
* Impact...At 10.0 feet...Bank full with minor over bank flow will 
  occur at low spots just below gage.

&&

LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968






$$

MSC109-261400-
/O.EXT.KLIX.FL.W.0069.000000T0000Z-170626T1400Z/
/CREM6.1.ER.170624T0724Z.170624T2345Z.170626T0800Z.NO/
1038 AM CDT Sun Jun 25 2017

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The East Hobolochitto Creek Near Caesar.
* until Monday morning.
* At  9:45 AM Sunday the stage was 15.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Monday morning.
* Impact...At 15.0 feet...Water over a few roads in the city of 
  Picayune will cause traffic problems. School bus traffic may need 
  alternate routes. A few homes on Northwood Drive will be 
  threatened. Beech Street and Westchester Subdivision below the 
  confluence of the east and west branches is subject to flooding in 
  low places.
* Impact...At 12.0 feet...Water will pool on isolated low areas of 
  unimproved roads near the creek. Minor overflow will occur in 
  agricultural areas near stream.
* Impact...At 10.0 feet...Bankfull at gage. Some minor overflow will 
  occur in flood plain downstream of gage.


&&

LAT...LON 3082 8948 3082 8960 3053 8969 3052 8957






$$
914 
WGUS84 KLIX 260101
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
801 PM CDT Sun Jun 25 2017

...The flood warning is cancelled for the following rivers in 
Mississippi...
 
  East Hobolochitto Creek Near Caesar affecting Pearl River County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC109-260131-
/O.CAN.KLIX.FL.W.0069.000000T0000Z-170626T1400Z/
/CREM6.1.ER.170624T0724Z.170624T2345Z.170625T2330Z.NO/
801 PM CDT Sun Jun 25 2017

The Flood Warning is cancelled for
  The East Hobolochitto Creek Near Caesar.
* At  7:45 PM Sunday the stage was 14.9 feet.
* Fell below flood stage at 6:30 PM Sunday.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to 9.3 feet by Tuesday 
  morning.
* Impact...At 12.0 feet...Water will pool on isolated low areas of 
  unimproved roads near the creek. Minor overflow will occur in 
  agricultural areas near stream.
* Impact...At 10.0 feet...Bankfull at gage. Some minor overflow will 
  occur in flood plain downstream of gage.

&&

LAT...LON 3082 8948 3082 8960 3053 8969 3052 8957






$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Jun 24, 3:37 AM CDT, 16 minutes earlier.

Area forecast discussion, Jun 24, 3:37 AM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
337 AM CDT Sat Jun 24 2017

.SHORT TERM...
There is good news and bad news. The good, is a cold front on the
way with drier air and much lower chances of sh/ts. The bad news
is that we will see more rainfall before getting there.

Three distinctive boundaries will come into play for the area
today through Monday. The first two are currently over the area.
The break down of each one will be discussed here.

1) The first most southerly boundary is an old band left over
from Cindy which has now oriented itself ne-sw stretching from
southern Alabama through southeast Louisiana and into the gulf.
This boundary has basically shifted slightly northwest then
pivoted and move back into the area over the last couple of days
before stalling where it is presently located. This convergence
zone will continue to promote sh/ts development today and tonight.

2) The second is an outflow boundary moving southward through
southern Miss this morning. This boundary was promoted by a sfc
trough axis over northern Alamama, central Miss, through northern
Louisiana. This boundary will begin to slow this morning and
collide with the first where they will become one and stall where
the first is located now. Both of these boundaries will simply
reinforce each other and should be capable of producing quite a
bit of activity This morning through the day and well into the
evening.

3) The third of these boundaries will be the actual cold front. We
will see this front move and put the breaks on just north of the
area by this evening. Lower dp temps will then begin to filter
into the area during the day Sunday with the best push starting
Sunday afternoon through the overnight hours. This air will be a
huge improvement and will not only be extremely noticeable but
welcomed compared to the conditions we have been tolerating so
far. By Monday morning, areas north of Lake Pontchartrain should
be observing dp temps in the mid 50s while low to mid 60s dp temps
may filter into the south shore areas. This will all but shut the
spicket off for many areas as well for Monday and Tuesday.

The paragraph identified as #2 will be one of the variables
responsible for the flash flood watch that will be posted for
today through midnight tonight. This may be extended into Sunday
along and south of the interstate 10/12 corridor as the front will
be slow to move through the area.

Showers and thunderstorms that fire along and flanking this #2
boundary axis will be very efficient rain producers today.
Normally, most areas would be able to handle this rainfall if it
had been dry. But grounds remain saturated and any further heavy
rainfall could become a flooding issue. One more complication to
add to the mix will be storm motion opposing backbulding vectors.
These vectors will work together to cause sh/ts to look as if many
of these storms are not moving at all once they develop. With all
these variables considered, a flash flood watch will be issued
for the entire area. Although the area that should see the least
rainfall amounts will be the southern most portion of the
southeast Louisiana coastal parishes. The northern portion of
these parishes will still have just as much opportunity at high
precip accumulations as all other locations. Accumulations are
expected to be 2" to 3" within these relatively stationary cells
through midnight, with some isolated locations possibly seeing
higher amounts with the most vigorous cells.

Coastal flooding is not expected to be an issue with this event.
But tide levels will remain very high with only the lowest
coastal or beach roads having water up to the roadway or slightly
over during high tide times.

.LONG TERM...
There are some indications that the front will stall near or at
the coast. This would prevent the dry air from working into the
most southern locations of Louisiana. For this package, we will be
optomistic and filter the dry air into these locations with
reduced but not alleviated rain chances for Monday and Tuesday.

The dry air does not last long and will move back to the north
allowing the deep moisture back with a vengence Wednesday. This
will bring the rain chances back to the area as well through the
remainder of the week.

&&

.AVIATION...

Conditions variable between MVFR and VFR as clouds in the FL015-025
layer range from scattered to overcast early this morning. One band
of SHRA/TSRA near the GPT and ASD terminal areas at 08Z with a more
extensive band to the northwest of that, affecting BTR, MCB and HDC
terminals. Lightning has diminished quite a bit over the last hour.
These bands of convection are likely to merge as they weaken over
the next couple of hours. This is likely to leave an effective
boundary across the area to serve as a focus for convective
redevelopment this afternoon, and will carry TEMPO TSRA for several
hours at most terminals this afternoon. Likely to be a period of VFR
conditions this evening before MVFR ceilings return after 06Z. 35

&&

.MARINE...
Winds are expected to remain light through Sunday before becoming
northeast around 15kt late Sunday night into Monday as a cold
front should edge into the northern gulf coast. These higher wind
speeds should be restricted to areas north of the Miss River
mouth. The front will stall near the coast in a Port Fourchon to
Southwest Pass orientation keeping sh/ts chances for most coastal
waters through the period.

&&

.DECISION SUPPORT...

DSS code: Blue.
Deployed: None.
Activation: None.
Activities: Monitoring Hydro/Convective trends

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  84  72  83  66 /  80  50  50  20
BTR  86  73  84  69 /  80  50  70  40
ASD  88  74  85  70 /  70  50  60  50
MSY  87  75  84  73 /  70  50  70  50
GPT  85  74  84  71 /  70  50  60  50
PQL  87  73  84  69 /  70  50  60  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through this evening for LAZ034>037-039-040-
     046>050-056>072.

GM...None.
MS...Flash Flood Watch through this evening for MSZ068>071-077-
     080>082.

GM...None.
&&
Hazardous weather outlook, Jun 23, 4:36 PM CDT, 11 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
436 PM CDT Fri Jun 23 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-240945-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
436 PM CDT Fri Jun 23 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Tonight

A Coastal Flood Advisory remains in effect for all of coastal
Southeast Louisiana including around Lake Pontchartrain and
Maurepas and all of coastal Mississippi through 6 pm Friday.
Persistent onshore winds will keep tides elevated 1 to 2 feet
above normal. Expect low lying coastal roads to be most impacted
by this coastal flooding.

Scattered to numerous thunderstorms are anticipated through the
evening hours, primarily through the evening hours While severe
weather is not expected, a few thunderstorms could produce very
heavy rain. This could cause brief street flooding in some areas,
especially in those areas hard hit by heavy rains over the last
few days.

Strong onshore winds of 20 to 25 knots and very rough seas will
continue in the coastal waters through this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered to numerous thunderstorms will be possible Saturday and
Sunday. While severe weather is not expected, some storms could
produce very heavy rain. Otherwise, the threat of hazardous
weather is low through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:20 PM CDTAreal Flood AdvisoryLIXPearl River3 hr
Jun 23, 10:06 PM CDTFlash Flood WarningLIXPearl River114 min
Jun 24, 3:16 AM CDTFlash Flood WarningLIXJackson3 hr
Jun 24, 3:51 AM CDTFlash Flood WatchLIXAmite, Pearl River, Pike, Walthall, Wilkinson17 hr
Jun 24, 6:18 AM CDTFlash Flood WarningLIXHarrison, Jackson3 hr

Nearby

River Flood Warnings in Mississippi, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.